Foliations and webs inducing Galois coverings

Andrés Beltrán, Maycol Falla Luza, David Marín, Marcel Nicolau

Research output: Contribution to journalArticleResearch


© The Author(s) 2015. We introduce the notion of Galois holomorphic foliation on the complex projective space as that of foliations whose Gauss map is a Galois covering when restricted to an appropriate Zariski open subset. First, we establish general criteria assuring that a rational map between projective manifolds of the same dimension defines a Galois covering. Then, these criteria are used to give a geometric characterization of Galois foliations in terms of their inflection divisor and their singularities. We also characterize Galois foliations on P2 admitting continuous symmetries, obtaining a complete classification of Galois homogeneous foliations.
Original languageEnglish
Pages (from-to)3768-3827
JournalInternational Mathematics Research Notices
Issue number12
Publication statusPublished - 1 Jan 2016


Dive into the research topics of 'Foliations and webs inducing Galois coverings'. Together they form a unique fingerprint.

Cite this